Pacific Journal of Mathematics

A new class of infinite sphere packings.

David W. Boyd

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 383-398.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913226

Mathematical Reviews number (MathSciNet)
MR0350626

Zentralblatt MATH identifier
0277.52012

Subjects
Primary: 52A45

Citation

Boyd, David W. A new class of infinite sphere packings. Pacific J. Math. 50 (1974), no. 2, 383--398. https://projecteuclid.org/euclid.pjm/1102913226


Export citation

References

  • [1] D. W. Boyd, Osculatory packings by spheres, Canad. Math. Bull., 13 (1970), 59-64.
  • [2] D. W. Boyd, On the exponent of an osculatory packing, Canad. J. Math., 23 (1971), 355-363.
  • [3] D. W. Boyd, Improved bounds for the disk-packingconstant, Aequationes Math., 9 (1973), 99-106. 4.1The osculatory packing of a three dimensional sphere, Canad. J. Math., 25 (1973), 303-322.
  • [5] D. W. Boyd,An algorithm for generating the sphere coordinates in a there dimen- sional osculatory packing, Math, of Comp., 27 (1973), 369-377.
  • [6] H. S. M. Coxeter, Discrete groups generated by reflections, Ann. of Math., 35 (1934), 588-621.
  • [7] H. S. M. Coxeter,Twelve Geometric Essays, Southern Illinois U. Press, 1968.
  • [8] H. S. M. Coxeter and W. 0. J. Moser, Generators and Relations for Discrete Groups, Springer-Verlag, N. Y., 1965 (2nd edition).
  • [9] E. N. Gilbert, Randomly packed and solidly packed spheres, Canad. J. Math., 16 (1964), 286-298.
  • [10] A. S. Householder, The Theory of Matrices in Numerical Analysis, Blaisdell, 1964.
  • [11] D. G. Larman, On packings of unequal spheres in Rn, Canad. J. Math., 20 (1968), 967-969.
  • [12] J. G. Mauldon, Sets of equally inclined spheres, Canad. J. Math., 14 (1962), 509-516.
  • [13] Z. A. Melzak, Infinite packings of disks, Canad. J. Math., 18 (1966), 838-852.